# SDR AT9900530

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jamb
- Condition: Gouged
- Location: Refueling Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND MAIN RE-FUELING POINT AT LOWER WING SKIN WORN THROUGH WHERE LATCH FOR FUEL DOOR MATES TO LOWER SKIN.  FABRICATED FITTINGS. DRILLED, DEBURRED AND COUNTERSUNK HOLES IN FITTINGS.  INSTALLED FITTINGS IAW TIMCO EO NR 99-1171, DC9 SRM 57-06B FIG 10, 51-06B SHT 1 AND 2.
